MathSciNet Relay Station
MathSciNet bibliographic data
MR1347259 11B25
Sun, Zhi Wei Covering the integers by arithmetic sequences. Acta Arith. 72 (1995), no. 2, 109–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement